# SDR USAA070641

- Difficulty date: August 10, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 21,529 hours, 21,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 66 Y1732 (LEFT DOOR SILL) HAS CORROSION.  OVERSIZED FASTENER HOLE, TRIMMED, INSTALLED FILLER & REPAIR ANGLES PER SRM 53-41-14; CORR TASK JA-26, DEFECT SIZE:  .25 INCH.
